Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 10

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 10 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 10 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF Free Access     Request Permissions
On the difference of consecutive primes
P. Erdös.
Bull. Amer. Math. Soc. 54 (1948), 885-889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027009
Note on a problem in number theory
Harold N. Shapiro.
Bull. Amer. Math. Soc. 54 (1948), 890-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027005
A note on Hilbert’s Nullstellensatz
Richard Brauer.
Bull. Amer. Math. Soc. 54 (1948), 894-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027265
A nonassociative method for associative algebras
Saunders MacLane.
Bull. Amer. Math. Soc. 54 (1948), 897-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026993
Universal quaternary quadratic forms
D. C. Morrow.
Bull. Amer. Math. Soc. 54 (1948), 903-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026663
Some analogs of the generalized principal axis transformation
N. A. Wiegmann.
Bull. Amer. Math. Soc. 54 (1948), 905-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026633
Polynomials in topological fields
Irving Kaplansky.
Bull. Amer. Math. Soc. 54 (1948), 909-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027269
A note on the singular manifolds of a difference polynomial
Richard M. Cohn.
Bull. Amer. Math. Soc. 54 (1948), 917-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026638
Distinct representatives of subsets
Marshall Hall Jr..
Bull. Amer. Math. Soc. 54 (1948), 922-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027033
Existence theorems connected with the Picard-Vessiot theory of homogeneous linear ordinary differential equations
E. R. Kolchin.
Bull. Amer. Math. Soc. 54 (1948), 927-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027744
On some examples in the theory of power series
P. Turán.
Bull. Amer. Math. Soc. 54 (1948), 932-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027058
A generalization of a theorem on linear differential equations
A. S. Amitsur.
Bull. Amer. Math. Soc. 54 (1948), 937-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026991
On the location of the zeros of the derivatives of a polynomial symmetric in the origin
J. L. Walsh.
Bull. Amer. Math. Soc. 54 (1948), 942-945
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027099
On polynomials and Lagrange’s form of the general mean-value theorem
V. Ramaswami.
Bull. Amer. Math. Soc. 54 (1948), 946-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028371
Proof of a theorem of Saks and Sierpinski
Casper Goffman.
Bull. Amer. Math. Soc. 54 (1948), 950-952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028382
A ratio test
Orrin Frink.
Bull. Amer. Math. Soc. 54 (1948), 953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027073
The structure of minimal sets
Mariano Garcia and Gustav A. Hedlund.
Bull. Amer. Math. Soc. 54 (1948), 954-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026764
A zero-dimensional topological group with a one-dimensional factor group
Samuel Kaplan.
Bull. Amer. Math. Soc. 54 (1948), 964-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028315
Topological groups and generalized manifolds
Edward G. Begle.
Bull. Amer. Math. Soc. 54 (1948), 969-976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026804
Paracompactness and product spaces
A. H. Stone.
Bull. Amer. Math. Soc. 54 (1948), 977-982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026802
Transitivity and equicontinuity
W. H. Gottschalk.
Bull. Amer. Math. Soc. 54 (1948), 982-984
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026765
Correction to my paper “Note on affinely connected manifolds”
Shiing-Shen Chern.
Bull. Amer. Math. Soc. 54 (1948), 985-986
More Information
Full-text PDF Free Access     Request Permissions
Recursion and double recursion
Raphael M. Robinson.
Bull. Amer. Math. Soc. 54 (1948), 987-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026976
On the reliability of the membrane theory of shells of revolution
C. Truesdell.
Bull. Amer. Math. Soc. 54 (1948), 994-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027680
On the existence of steady gas flow in plane isothermal streamline patterns
R. C. Prim.
Bull. Amer. Math. Soc. 54 (1948), 1009-1012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029645